We consider two classes of q-continued fraction whose odd and even parts are limit 1-periodic for |q| > 1, and give theorems which guarantee the convergence of the continued fraction, or of its odd- and even parts, at points outside the unit circle.
Rocky Mountain Journal of Mathematics
Rocky Mountain Mathematics Consortium
Bowman, D., & McLaughlin, J. (2006). The Convergence and Divergence of q-Continued Fractions outside the Unit Circle. Rocky Mountain Journal of Mathematics, 36(3), 799-809. Retrieved from https://digitalcommons.wcupa.edu/math_facpub/65
Preprint version is available here.